The tingling started while at work and was just off and on. I associated this feeling of my hand "falling asleep" due to my positioning at my desk. However, the feeling has not gone away for the last 24 hours. I have not taken another dose just in case this is the reason. Any ideas or thoughts?
Possible Side Effects
Since phentramine contains bitter orange and caffeine, both of which are stimulants, you may experience these possible side effects: sleep disturbances, such as insomnia; nervousness; shaking of the hands; feeling jittery; heartburn; and the feeling as if you are spinning. Other effects may include nausea and vomiting, increased urination, headaches, tinnitus (ringing of your ears) and sun sensitivity. Sexual issues such as impotence can occur, as well.
# It is important to consult a DOC if you experience any of these issues: High blood pressure, or a racing or irregular heartbeat are signs of a serious condition. It is not common to feel your heart beating forcefully, to have chest pains, or to experience visual disturbances such as blurriness. If you feel as if one side of your body is going numb or weak, seek medical attention immediately, as these are potential signs of a stroke. Seizures are another severe effect of phentramine.
# By using phentramine, you have a rare chance of developing ischemic colitis. According to the Mayo Clinic, ischemic colitis occurs when your colon is injured or inflamed due to a restriction in blood flow to the colon. If you develop ischemic colitis, you usually will feel pain on the lower left side of your abdomen. You may also experience bloody stools, frequent diarrhea, vomiting and fever.
# Having an allergic reaction to a medication is rare. However, if you develop any of the following symptoms, discontinue taking phentramine and seek immediate medical attention: rash or hives; or swollen face, tongue or lips. It is also abnormal to experience difficulty breathing, wheezing of the chest, or difficulty swallowing.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Apr 2015 • 1 answer
Posted 26 Nov 2015 • 1 answer
Auryxia - My hands are extremely itchy and I have numbness and tingling could that be a side effect?
Posted 8 Feb 2016 • 0 answers
Posted 25 Dec 2016 • 0 answers
Posted 23 Jan 2018 • 0 answers